Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 6 found articles
 
 
  Satisfying coplanarity constraints on points sets in three dimensions with finite precision arithmetic
 
 
Title: Satisfying coplanarity constraints on points sets in three dimensions with finite precision arithmetic
Author: Mukherjee, M.
Daherkar, A.R.
Vattipalli, R.
Appeared in: Computer-aided design
Paging: Volume 32 (2000) nr. 11 pages 17 p.
Year: 2000
Contents:
Publisher: Elsevier Science Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 6 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands